You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1977/61/2
Integrability of seminorms, the 0-1 law and the affine kernel for product measures
Download
PDF
- Integrability of seminorms, the 0-1 law and the affine kernel for product measures
Article
Original scientific text
Title
Integrability of seminorms, the 0-1 law and the affine kernel for product measures
Authors
J. Hoffmann-Jørgensen
Studia Mathematica
1977/61/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
137-159
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics